Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Doctor help me please .swollen leg .

My Mother 53 Years Old .From few Days her leg has become too much swollen,some portion on feet became red , Itchinng is there, and some portion became very soft . Doctor Asked Her To do venous ultrasonography .In report “MILD SUBCUTANEOUS EDEMA IN BILATERAL LOWER LEGS” came. She is taking Arip Mt 15 mg and veniz xr from 10 months .I am too much worried about her .Doctor Please tell me whats wrong going on with her ..Please help me . I love her too much ..
Asked On : Wed, 27 Jul 2011
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
welcome to healthcaremagic forum
you have infection may be viral or bacterial .
you must consult doctor and do blood test and x ray
it dont look like swine flu so dont worry ,but normal flu may be there
dont delay as you have much symptoms and need urgent medicine.
i hope i have give your question's answer properly
Answered: Wed, 27 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor